# SDR SWI2023F00545

- Difficulty date: September 28, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL OUTBD "A" BRACKET STANDOFF HAS SUSPECTED CRACK.   (C-CHECK RO 12/04/2023)   REPLACED NEW O/B STAND-OFF ANGLE P/N CN624-2082-201 ON R/H UPPER TRANS COWL, REF. REO 670-54-21-971, REV. A, 2017-05-11.  C/W SKY CARD 51-900-1002-SKY
